# SDR IPXA2023041092780

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,549 hours, 12,333 cycles
- System (JASC): 7600 · Engine Controls
- Part: Throttle
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NATHROTTLES ARE DIFFICULT TO MOVE MANUALLY.FOUND RIGHT THROTTLE DYNAMOMETRIC ROD CAUSING RIGHT THROTTLE EFFORT TO BE HIGH 0557495 04-07-23] WITH FURTHER INVESTIGATION DISCOVERED FRICTION BRAKE DISES WITH FORGTEN DEBRIS CLEAN LT & RT AND ADJ LEVER EFFORT ON BOTH PER MM 76-11-00-0501
